Repositorio de producción científica de la Universidad de Sevilla

A note on an ergodic theorem in weakly uniformly convex geodesic spaces

 

Advanced Search
 
Opened Access A note on an ergodic theorem in weakly uniformly convex geodesic spaces
Cites

Show item statistics
Icon
Export to
Author: Leustean, Laurentiu
Nicolae, Adriana
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-11
Published in: Archiv der Mathematik, 105 (5), 467-477.
Document type: Article
Abstract: Karlsson and Margulis [A. Karlsson, G. Margulis, A multiplicative ergodic theorem and nonpositively curved spaces. Commun. Math. Phys. 208 (1999), 107-123] proved in the setting of uniformly convex geodesic spaces, which additionally satisfy a nonpositive curvature condition, an ergodic theorem that focuses on the asymptotic behavior of integrable cocycles of nonexpansive mappings over an ergodic measure-preserving transformation. In this note we show that this result holds true when assuming a weaker notion of uniform convexity.
Cite: Leustean, L. y Nicolae, A. (2015). A note on an ergodic theorem in weakly uniformly convex geodesic spaces. Archiv der Mathematik, 105 (5), 467-477.
Size: 169.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48123

DOI: 10.1007/s00013-015-0825-7

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)